Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 6(324), Pages 261–262 (Mi umn105)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A remark on the connection between linear order and measure and category

D. I. Saveliev

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm105

Full text: PDF file (219 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:6, 1365–1366

Bibliographic databases:

MSC: 03E50, 54A25, 28A05
Accepted: 02.09.1998

Citation: D. I. Saveliev, “A remark on the connection between linear order and measure and category”, Uspekhi Mat. Nauk, 53:6(324) (1998), 261–262; Russian Math. Surveys, 53:6 (1998), 1365–1366

Citation in format AMSBIB
\Bibitem{Sav98}
\by D.~I.~Saveliev
\paper A remark on the connection between linear order and measure and category
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 6(324)
\pages 261--262
\mathnet{http://mi.mathnet.ru/umn105}
\crossref{https://doi.org/10.4213/rm105}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1702630}
\zmath{https://zbmath.org/?q=an:0932.03062}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53.1365S}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 6
\pages 1365--1366
\crossref{https://doi.org/10.1070/rm1998v053n06ABEH000105}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000081776300018}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0347130316}


Linking options:
  • http://mi.mathnet.ru/eng/umn105
  • https://doi.org/10.4213/rm105
  • http://mi.mathnet.ru/eng/umn/v53/i6/p261

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:252
    Full text:170
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021